# SDR A6WA201543018

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 32,757 hours, 30,926 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3725, ELEC SMELL IN CABIN, MIDDLE TO FWD SECTION OF CABIN.  R & R BALLAST BH4 IAW AMM 33-21.  OPERATIONS CHECKED GOOD AT THIS TIME.
